# SDR ASAA02401DD

- Difficulty date: March 30, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 6548240
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN HAS AREAS OF CHAFING DAMAGE AT THE LEFT AFT LOWER SLIDE SEAL AT BS 1154.  REPAIRED IAW SRM.  (M)
